RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1983, Number 7, Pages 28–45 (Mi ivm7037)  

This article is cited in 3 scientific papers (total in 3 papers)

Difference methods for solving nonlinear problems of filtration theory

A. D. Lyashko, M. M. Karchevskii


Full text: PDF file (1281 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1983, 27:7, 34–56

Bibliographic databases:
UDC: 519.6:517.958:532
Received: 11.02.1983

Citation: A. D. Lyashko, M. M. Karchevskii, “Difference methods for solving nonlinear problems of filtration theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, no. 7, 28–45; Soviet Math. (Iz. VUZ), 27:7 (1983), 34–56

Citation in format AMSBIB
\Bibitem{LyaKar83}
\by A.~D.~Lyashko, M.~M.~Karchevskii
\paper Difference methods for solving nonlinear problems of filtration theory
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1983
\issue 7
\pages 28--45
\mathnet{http://mi.mathnet.ru/ivm7037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0721360}
\zmath{https://zbmath.org/?q=an:0556.76089|0535.76108}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1983
\vol 27
\issue 7
\pages 34--56


Linking options:
  • http://mi.mathnet.ru/eng/ivm7037
  • http://mi.mathnet.ru/eng/ivm/y1983/i7/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “A second-order iterative regularization method for convex constrained minimization problems”, Russian Math. (Iz. VUZ), 44:12 (2000), 65–75  mathnet  mathscinet  zmath
    2. I. P. Ryazantseva, “Regularized proximal algorithms for nonlinear equations of monotone type in a Banach space”, Comput. Math. Math. Phys., 42:9 (2002), 1247–1255  mathnet  mathscinet  zmath
    3. Badriev I.B., Zadvornov O.A., “Statement and solution of nonlinear stationary filtration problems in the presence of several point sources”, Differ Equ, 43:7 (2007), 925–933  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:195
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021